Skip to Main content Skip to Navigation


hal-02367519v1  Journal articles
Jerome BuzziSylvain CrovisierOmri Sarig. Measures of maximal entropy for surface diffeomorphisms
Annals of Mathematics, Princeton University, Department of Mathematics, 2022
hal-03407051v1  Journal articles
Yue MiZhiyan Zhao. Dispersive estimates for periodic discrete one-dimensional Schrödinger operators
Proceedings of the American Mathematical Society, American Mathematical Society, 2022, pp.1. ⟨10.1090/proc/15699⟩
...
hal-03328108v1  Journal articles
Saleh AlzahraniXavier AntoineChokri Chniti. Computation of multiple scattering problems by circular cylinders
Mathematical Reports, Romanian Academy of Sciences, In press
...
hal-03154021v3  Journal articles
Maximilien GermainHuyên PhamXavier Warin. Rate of convergence for particle approximation of PDEs in Wasserstein space *
Journal of Applied Probability, Cambridge University press, In press, 59 (4)
hal-03296949v1  Journal articles
Rosilângela LucenaVerônica GitiranaLuc Trouche. Teacher education for integrating resources in mathematics: contributions from instrumental meta-orchestration
The Montana Mathematics Enthusiast, Montana Council of Teachers of Mathematics, 2022, 19 (1), pp.187-201
...
hal-03107403v2  Journal articles
Léo MorinAntoine Mouzard. 2D random magnetic Laplacian with white noise magnetic field
Stochastic Processes and their Applications, Elsevier, 2022, 142, pp.160-184. ⟨10.1016/j.spa.2021.10.004⟩
...
hal-02565283v2  Journal articles
Marianne SouaibyAneel TanwaniDidier Henrion. Cone-Copositive Lyapunov Functions for Complementarity Systems: Converse Result and Polynomial Approximation
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, In press, ⟨10.1109/TAC.2021.3061557⟩
...
hal-03260383v1  Journal articles
Jean Goubault-Larrecq. Probabilistic Powerdomains and Quasi-Continuous Domains
Topology Proceedings, Auburn University Mathematics Dept., 2022, 60, pp.1-16
...
hal-02955853v1  Journal articles
Liudmila TumashCarlos Canudas de WitMaria Laura Delle Monache. Boundary Control Design for Traffic with Nonlinear Dynamics
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, In press, ⟨10.1109/TAC.2021.3069394⟩
...
hal-02101739v3  Journal articles
Michel BenaïmNicolas ChampagnatDenis Villemonais. Stochastic approximation of quasi-stationary distributions for diffusion processes in a bounded domain
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2022, 57 (2), pp.726-739. ⟨10.1214/20-AIHP1093⟩
...
hal-03293492v2  Journal articles
Bernard Brogliato. Dissipative dynamical systems with set-valued feedback loops Well-posed set-valued Lur'e dynamical systems
IEEE Control Systems Magazine, Institute of Electrical and Electronics Engineers, In press, pp.1-49
hal-03397534v1  Journal articles
Sylvan ElhayOlivier PillerJochen DeuerleinAngus Simpson. An Interior Point Method Applied to Flow Constraints in a Pressure-Dependent Water Distribution System
Journal of Water Resources Planning and Management, American Society of Civil Engineers, 2022, 148 (1), pp.15. ⟨10.1061/(ASCE)WR.1943-5452.0001484⟩
...
hal-03167173v2  Journal articles
Étienne FouvryGérald Tenenbaum. Multiplicative functions in large arithmetic progressions and applications
Transactions of the American Mathematical Society, American Mathematical Society, In press, 375 (1), pp.245-299